Arithmetical rank of Gorenstein squarefree monomial ideals of height three

Kyouko Kimura, Naoki Terai

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove that a squarefree monomial ideal of height 3 whose quotient ring is Gorenstein is a set-theoretic complete intersection.

Original languageEnglish
Pages (from-to)11-32
Number of pages22
JournalJournal of Algebra
Volume422
DOIs
Publication statusPublished - Jan 5 2015

Keywords

  • Arithmetical rank
  • Gorenstein ideal
  • Squarefree monomial ideal

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Arithmetical rank of Gorenstein squarefree monomial ideals of height three'. Together they form a unique fingerprint.

Cite this